# SDR DALA2017101607566

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE FLOORBEAM AT BS 772 BETWEEN STRINGERS 26R TO 26L IN THE AFT CARGO BAY.  MAINTENANCE REPLACED AND FABRICATED NEW FLOORBEAM ANGLE IAW SRM 53-60-51, FIG 103, PAR A,  AND DWG 146A9401, REV C.
